MathSciNet Relay Station
MathSciNet bibliographic data
MR2885961 58J65 (35A23 35H20 46E35 47D07 60J60)
Baudoin, Fabrice; Bonnefont, Michel Log-Sobolev inequalities for subelliptic operators satisfying a generalized curvature dimension inequality. J. Funct. Anal. 262 (2012), no. 6, 2646–2676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement